# SDR SWAA2021081190478

- Difficulty date: July 2, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS787 RBL15 WL154. ; / [01] REMOVED STRINGER CLIP AT: AFT CARGO BAY BS787 RBL15 WL154. IAW SRM 51-40-02. NO LIMITS FOUND IN THE SRM; REPAIR BY REPLACEMENT IAW SRM 51-10-02 STEP 9; [02] UP DATED MEASUREMENTS; [03] LOCATED AND DRILLED NEW STRINGER CLIP P/N 146A1010-27 IAW SRM 51-40-05 AND DWG 146A1262 REV.- OK TO IMSTALL; [04] VERIFIED STEP 3; [05] INSTALLED STRINGER CLIP AT ACB BS787; RBL15; WL154 IAW SRM 51-40-02-0G-0; PAR.2.B. AND BOEING DWG #146A1262.; [06] INSTALLED STRINGER CLIP AT ACB BS787; RBL15; WL154 IAW SRM 51-40-02-0G-0; PAR.2.B. AND BOEING DWG #146A1262.; [07] COMPLETE; [08] VERIFIED INSTALLATION OF STRINGER CLIP AT ACB BS787; RBL15; WL154 IAW SRM 51-40-02-0G-0; PAR.2.B. AND BOEING DWG #146A1262.; [09] VERIFIED CARD COMPLETE; [10] CHANGED CORROSION LEVEL TO '2'
